# SDR DL72E000535

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727232
- Aircraft serial: 21485
- Aircraft time: 69,438 hours, 41,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Accessary Unit, 656021132
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IR-ON GEAR RETRACTION LEFT GEAR RED LIGHT REMAINED             ILLUMINATED                                              CA-REPLACED GEAR ACCESSARY UNIT. PERFORMED MODULE CHECKOUT  PER MM.  SYSTEM CHECKS NORMAL.
